









Supplementary Regulations

European Championship Motocross/Snowcross

CATEGORIES

OAILO	COMEO							
EMX65	EMX85	EMX125	EMX250	EMX2T	EMXOpen	EMXQuad	Women	SNX
\boxtimes	\boxtimes							
IMN:	223/05							
Date:	12-13.04	4.2025						
FMNR:	HMS		CROATIAN	MOTORCY	CLE FEDERA	TION		
Venue:	JASTRE	BARSKO						
Name circuit			MLADINA					
Organiser/Club			MCK JASKA					
		Lokošin do		15°42'22.8" N	N 15°39'58.2	" E		

ACCESS

Nearest Airport	ZAGREB Airport	at	45	Km from the circuit
Motorway A1 exit		Zagreb – Rijeka		
National road	ZAGREB TO RIJEKA			
Nearest Town	Jastrebarsko			
Direction	South East	at	10	Km from the circuit

NEAREST HOSPITAL

Name	Klinika za traumatologiju	at	37	Km from the circuit	
street	Draškovićeva 19	Draškovićeva 19			
City	10000 Zagreba				
E-mail	narucivanje.draskoviceva@kbcsm.hr.				
Telnr	+ 385 (1) 4697 000				

STARTING NUMBERS

Combined INFRONT events		INFRONT Sport Office	sportoffice@mxgp.com
Not Combined events		FIM Europe Start numbers	
		Europe Motocross Commission a	
		anging during the season without p	
Europe Motocross Co	ommission/ Ir	front Moto Racing is not possible	:
E-mail Infront sportoffice(mxgp.com	
Web FIME http://www.		fim-europe.com/motocross-snowcro	oss/
E-mail FIM E		, , , , , , , , , , , , , , , , , , , ,	

OFFICIALS

	NAME	Federation.	Licence nr
FIM E Jury President	Raido Kiisk	EMF	tba
FIM E Delegate	ТВА		
FIM E Steward	ТВА		
FMNR Jury Member	ТВА	HMS	
FIM E Race Director	ТВА		
Secretary of the Jury	Karlo Ivan Pintar	HMS	
Clerk of the Course	ТВА	HMS	
Chief Technical Steward	Željko VUČINA	HMS	FIM tbc
Chief Timekeeper	Sandy NEMČIĆ – SPEED TIMING		FIM 14968
Environmental Steward	Renata SHUCY	HMS	FIM 15004
Chief Medical Officer	dr. Johan NEMRAVA	HMS	FIM 15914
Press Officer	Ivan Borković	HMS	
Paddock Official	Darko KELEČIĆ	HMS	

The meeting will be organized in conformity with the FIM Europe Sporting Code, the FIM E MX rules, CMS Regulations, the general rules of the HMS (FMNR), where applicable, and these Supplementary Regulations which have been duly examined and approved by HMS (FMNR).

1. ORGANIZER

Name	MCK JASKA
Street	Lokošin dol - TRACK MLADINA
City	Jastrebarsko
Phone	385 91 6282 024
E-mail	mck.jaska.mladina@gmail.com
Web Site	
Minimum width	8 m

2. SECRETARIAT of the MEETING

Location	MCK JASKA
	Lokošin dol - GPS 45°42'22.8" N 15°39'58.2" E
	Jastrebarsko CROATIA
Phone	385 91 6282 024
E-mail	mck.jaska.mladina@gmail.com

3. ENTRIES

Entry Forms duly approved by the participants must be send to :			
HMS - Croatian motorcycle Federation			
Phone	+ 385 (1) 3012 321 ., + 385 99 3012 321		
E-mail	hms@hms-moto.hr		
Not later than	11.04.2025. (30 days before the meeting)		

4. WELCOME CENTER

Location	TRACK MLADINA - JASTREBARSKO	
	Lokošin dol - GPS 45°42'22.8" N 15°39'58.2" E	
	Jastrebarsko Croatia	
Phone	385 91 6282 024	
E-mail	mck.jaska.mladina@gmail.com	

Open on:

Day	Date	From	То
Thursday	10.04.	9:00 AM	
Friday	11.04	7:00 AM	10:00 PM
Saturday	12.04.	7:00 AM	9:00 PM
Sunday	13.04	7:00 AM	9:00 PM

5. CIRCUIT

Name	TRACK MLADINA		
Street	Lokošin dol		
City	Jastrebarsko Croatia		
GPS Coordinates	45°42'22.8" N 15°39'58.2" E		
Length of the track	1600 m		
Minimum width	8 m		
A drawing of the circuit is attached to these regulations			
The race office must be e	The race office must be equipped with a high speed internet connection over the whole meeting		

6. TIMEKEEPING

Name	Sandy NEMČIĆ - SPEED TIMING		
E-mail	sandy@speed-timing.hr		
Web Site	www speed-timing.hr		
The maximum fee for Transponders rent is 100,-€.			
The fee has to be pay	The fee has to be payed back after return of the Transponder.		

7 - CIRCUIT CONTROL

Meeting point: At the starting grid. See attached Time Schedule.

8 - MEETING WITH THE ORGANIZERS

Venue: Jury room.

See attached Time Schedule.

9 - TECHNICAL CONTROL AND VERFICATIONS

Venue: The Technical control post. See attached Time Schedule.

10 - JURY MEETINGS

Venue: The Jury room.

See attached Time Schedule.

The jury room is equipped with a high speed internet connection over the whole meeting.

In according with FIM specifications.

12 - INSURANCE

The organizer has contacted a third party insurance in according with Art. 110.1 of the FIM Europe Sporting Code. This insurance includes a guarantee of the minimum amount as stipulated by the FIM Europe Management Council. The Insurance comes in effect 2 days before the first practise and ends 2 days after the meeting.

The organizer disclaims all responsibility for damage to a motorcycle, its accessories and components arising out of an accident, fire or other incident.

13 - PROTEST AND APPEALS

Any person or group of persons (rider, entrant, manufacturer, official, etc.), recognized by the FIM and concerned by a decision taken under the authority of the FIM Europe, may ask for redress for the consequences of that decision.

Protest must be lodged according to the FIM Europe Disciplinary and Arbitration Code and the Supplementary Regulations and be accompanied by a fee of € 350,00 or equivalent amount in local currency, returnable if the protest is justified.

In general, protests against eligibility of a rider entered, must be made before the start of the official practice.

Protests against results must be presented to the International Jury within 30 minutes following the publishing of the results.

An appeal can be made to the FIM Europe Disciplinary Commission against a decision of the International Jury.

Protest entailing a fuel control: See FIM Europe MX rules.

14 - PRICE-GIVING CEREMONY

Venue of the prize-giving ceremony: Podium near the cafeteria See attached Timetable.

The first three riders are invited to attend the prize-giving ceremony.

Additional other riders can be invited by Infront or the organizer. Riders might also be invited for a Press Conference.

If invited attendance to the prize giving ceremony or press conference is compulsory.

15 - INTERPRETATION OF THE SUPPLEMENTARY REGULATIONS

The interpretation of this regulations rests entirely with the Jury or Race Direction. In case of dispute, regarding the interpretation or if there is any difference between the two official texts, the English text will prevail.

Place and date: Zagreb 12.02.2025

The Clerk of the Course:

Approved by FMNR: HMS on 12-02-2025

Approved by FIM Europe : Andrea Barbieri . Date : 13-02-2025

Attachmend:

A map of the region, including the venue of the circuit Time Schedule Drawing of the circuit





TRACK EMX 65 SW
YELLOW MARKED EMX 65, POSSIBILITY OF SHORTENING



TRACK EMX 85 SW











TIMETABLE EUROPEAN CHAMPIONSHIP ZONE SW JASTREBARSKO - CROATIA 12-13.04.2025.

l.2025.
15:00 10:00
15:00-19:00 16:00
17:00
18:00
.04.2025.

Tehnical Control and Verification		07:00-08:00
1.st Jury Meeting		9:00
Riders brifing on starting ramp		10:00
Free practice EMX 85	20 min	11:00-11:20
Free practice EMX 65	15 min	11:30-11:45
Pre-qualifying practice EMX 85	20 min	13:30-13:50
Free start test session 5 minutes after Pre-Qualifying Practice		13:50-13:55
Pre-qualifying practice EMX 65	15 min	14:10-14:25
Free start test session 5 minutes after Pr	re-Qualilfying Practice	14:25-14:30

Track preparation	60 min	14:30-15:30	
Waiting zone closed - sighting lap		15:40	
Qualifying Race EMX 85	15 min + 2 laps	15:50-16:10	

Waiting zone closed - sighting lap		16:20	
Qualifying Race EMX 65	10 min + 2 laps	16:30-16:50	



3nd Jury Meeting











17:45

TIMETABLE EUROPEAN CHAMPIONSHIP ZONE SW

JASTREBARSKO - CROATIA 12-13.04.2025.

	SUNDAY: 13.04.2025.	
Warm Up EMX 85	15 minutes	10:30-10:45
Warm Up EMX 65	15 minutes	11:00-11:15
•		
OPENING CEREMONY		13:10
	RACE 1.	
Waiting zone closes - sighting lap		13:30
1.st RACE EMX 85	20 min + 2 laps	13:40-14:05
Waiting zone closes - sighting lap		14:15
1.st RACE EMX 65	12 min + 2 laps	14:25-14:45
Track Preparation		14:50-15:20
	RACE 2.	
Waiting zone closes - sighting lap		15:30
2.st RACE EMX 85	20 min + 2 laps	15:40-16:05
Waiting zone closes - sighting lap		16:15
2.st RACE EMX 65	12 min + 2 laps	16:25-16:45
		17:15